Alert archive / Illinois / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 203, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 30, 2023, 9:30 PM CDT for Madison County, Saint Clair County, Illinois; City of Saint Louis, Missouri. It was in force for 45 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2023, 9:30 PM CDT (02:30 UTC)
- Expired
- Jun 30, 2023, 10:15 PM CDT
- In force
- 45 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Madison County, IL, Saint Clair County, IL, City of Saint Louis, MO
The radar
The St Louis radar (KLSX), 64 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 9:30 PM CDT | TSTM WND DMG | 2 Ene Granite City, IL | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 30, 9:30 PM CDT | TSTM WND DMG | 2 Ene Granite City, IL | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
| Jun 30, 9:40 PM CDT | TSTM WND DMG | 1 Ene Edwardsville, IL | Multiple tree limbs 6 inches in diameter down along Sheridan Ave. One tree 14 inches in diameter down in an alley way behind Sheridan Ave. Time estimated by radar. |
| Jun 30, 9:40 PM CDT | TSTM WND DMG | 1 Ene Edwardsville, IL | Multiple tree limbs 6 inches in diameter down along Sheridan Ave. One tree 14 inches in diameter down in an alley way behind Sheridan Ave. Time estimated by radar. |
| Jun 30, 9:49 PM CDT | HAIL 1 | 2 Ene Glen Carbon, IL | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:49 PM CDT | HAIL 1 | 2 Ene Glen Carbon, IL | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:54 PM CDT | HAIL 1 | 1 Ne Glen Carbon, IL | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:54 PM CDT | HAIL 1 | 1 Ne Glen Carbon, IL | Report from mPING: Quarter (1.00 in.). |
| Jun 30, 9:56 PM CDT | TSTM WND DMG | 1 E Granite City, IL | Report from mPING: 3-inch tree limbs broken; Power poles broken. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 3:53 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.5 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1315 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1215 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 153 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 2.8
The text
As transmitted.
657
WUUS53 KLSX 010230
SVRLSX
ILC119-163-MOC510-010315-
/O.NEW.KLSX.SV.W.0203.230701T0230Z-230701T0315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
930 PM CDT Fri Jun 30 2023
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
Madison County in southwestern Illinois...
Northern St. Clair County in southwestern Illinois...
Eastern St. Louis City in east central Missouri...
* Until 1015 PM CDT.
* At 930 PM CDT, a severe thunderstorm was located over Fairmont
City, moving east at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
St. Louis, Belleville, Granite City, O'Fallon, East St. Louis,
Collinsville, Edwardsville, Fairview Heights, Cahokia, Glen Carbon,
Shiloh, Wood River, Highland, Troy, Maryville, Pontoon Beach,
Centreville, Lebanon, Caseyville, and Washington Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois near exit 23.
Interstate 64 in Illinois between exits 9 and 14.
This also includes Scott Joplin Historic Site and Horseshoe Lake
State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3865 8971 3857 8971 3858 9021 3862 9023
3870 9023 3873 9022 3877 9018 3880 9012
3887 9010 3888 8964 3887 8960 3866 8959
TIME...MOT...LOC 0230Z 265DEG 27KT 3868 9010
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin4 follow-up statements
777
WWUS53 KLSX 010244
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
944 PM CDT Fri Jun 30 2023
ILC119-163-MOC510-010315-
/O.CON.KLSX.SV.W.0203.000000T0000Z-230701T0315Z/
Madison IL-St. Clair IL-St. Louis City MO-
944 PM CDT Fri Jun 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN MADISON...AND NORTHERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS AND EASTERN ST. LOUIS CITY...
At 944 PM CDT, a severe thunderstorm was located over Collinsville,
moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, Belleville, Granite City, O'Fallon, East St. Louis,
Collinsville, Edwardsville, Fairview Heights, Cahokia, Glen Carbon,
Shiloh, Highland, Troy, Maryville, Pontoon Beach, Centreville,
Lebanon, Caseyville, Washington Park, and Madison.
This also includes Scott Joplin Historic Site and Horseshoe Lake
State Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois near exit 23.
Interstate 64 in Illinois between exits 9 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3865 8971 3857 8971 3858 9021 3862 9023
3870 9023 3873 9022 3877 9018 3880 9012
3884 9008 3886 8983 3887 8960 3866 8959
TIME...MOT...LOC 0244Z 265DEG 27KT 3869 8996
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin454
WWUS53 KLSX 010256
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
956 PM CDT Fri Jun 30 2023
ILC119-163-MOC510-010315-
/O.CON.KLSX.SV.W.0203.000000T0000Z-230701T0315Z/
Madison IL-St. Clair IL-St. Louis City MO-
956 PM CDT Fri Jun 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN MADISON...AND NORTHERN ST. CLAIR COUNTIES IN
SOUTHWESTERN ILLINOIS AND EASTERN ST. LOUIS CITY...
At 955 PM CDT, a severe thunderstorm was located over Highland,
moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, Belleville, Granite City, O'Fallon, East St. Louis,
Collinsville, Edwardsville, Fairview Heights, Cahokia, Glen Carbon,
Shiloh, Highland, Troy, Maryville, Pontoon Beach, Centreville,
Lebanon, Caseyville, Washington Park, and Madison.
This also includes Scott Joplin Historic Site and Horseshoe Lake
State Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois near exit 23.
Interstate 64 in Illinois between exits 9 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3865 8971 3857 8971 3858 9021 3862 9023
3870 9023 3873 9022 3877 9018 3879 9006
3886 8983 3887 8960 3866 8959
TIME...MOT...LOC 0255Z 263DEG 18KT 3875 8969
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin098
WWUS53 KLSX 010305
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1005 PM CDT Fri Jun 30 2023
MOC510-010315-
/O.CAN.KLSX.SV.W.0203.000000T0000Z-230701T0315Z/
St. Louis City MO-
1005 PM CDT Fri Jun 30 2023
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ST. LOUIS CITY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southwestern Illinois...and east central Missouri.
LAT...LON 3865 8971 3857 8971 3858 9021 3861 9018
3865 9018 3868 9019 3871 9021 3872 9021
3877 9017 3879 9006 3886 8983 3887 8960
3866 8959
TIME...MOT...LOC 0305Z 263DEG 18KT 3876 8963
$$
ILC119-163-010315-
/O.CON.KLSX.SV.W.0203.000000T0000Z-230701T0315Z/
Madison IL-St. Clair IL-
1005 PM CDT Fri Jun 30 2023
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHERN MADISON AND NORTHERN ST. CLAIR COUNTIES IN SOUTHWESTERN
ILLINOIS...
At 1005 PM CDT, a severe thunderstorm was located over Highland,
moving east at 20 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
St. Louis, Belleville, Granite City, O'Fallon, East St. Louis,
Collinsville, Edwardsville, Fairview Heights, Cahokia, Glen Carbon,
Shiloh, Highland, Troy, Maryville, Pontoon Beach, Centreville,
Lebanon, Caseyville, Washington Park, and Madison.
This also includes Horseshoe Lake State Park.
This includes the following highways...
Interstate 70 in Illinois between exits 21 and 30.
Interstate 55 in Illinois near exit 23.
Interstate 64 in Illinois between exits 9 and 14.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3865 8971 3857 8971 3858 9021 3861 9018
3865 9018 3868 9019 3871 9021 3872 9021
3877 9017 3879 9006 3886 8983 3887 8960
3866 8959
TIME...MOT...LOC 0305Z 263DEG 18KT 3876 8963
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Gosselin383
WWUS53 KLSX 010316
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
1016 PM CDT Fri Jun 30 2023
ILC119-163-010326-
/O.EXP.KLSX.SV.W.0203.000000T0000Z-230701T0315Z/
Madison IL-St. Clair IL-
1016 PM CDT Fri Jun 30 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MADISON AND NORTHERN
ST. CLAIR COUNTIES IN SOUTHWESTERN ILLINOIS HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southwestern Illinois...and east central Missouri.
LAT...LON 3865 8971 3857 8971 3858 9021 3861 9018
3865 9018 3868 9019 3871 9021 3872 9021
3877 9017 3879 9006 3886 8983 3887 8960
3866 8959
TIME...MOT...LOC 0316Z 265DEG 27KT 3877 8953
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 9:17 PM CDT, 13 minutes earlier.
Area forecast discussion, Jun 30, 9:17 PM CDT, 13 minutes before
Area Forecast Discussion...Updated National Weather Service Saint Louis MO 917 PM CDT Fri Jun 30 2023 .MESOSCALE DISCUSSION... Issued at 917 PM CDT Fri Jun 30 2023 Technical Discussion... A stationary frontal boundary currently extends from Moniteau/Boone Counties southeast through Ste. Genevieve County, MO. Thunderstorms have initiated along and north of the front this afternoon and continue to initiate at the time of writing. Some of these thunderstorms have had histories of producing large hail and damaging winds. The atmosphere is still primed for severe weather as of 02z, with MUCAPE values of 3000 to 4000 J/kg, effective bulk shear of 25 to 35 kts, and dewpoints in the low 70s. For this reason, the severe thunderstorm watch remains valid until 04z when severe parameters begin to give way to the diurnal curve. As this occurs, the severe threat will gradually become more isolated. Thunderstorms are expected to redevelop later tonight as a series of mid-level vorticity maxima interact with an intensifying low level jet, stationary surface boundary, and abundant low-level moisture. This round of thunderstorms is expected to be more widespread and generally weaker than this afternoon's and evening's convection. Jaja && .SHORT TERM... (Through Late Saturday Night) Issued at 234 PM CDT Fri Jun 30 2023 Earlier today, an MCS made its way across southern Iowa and northern Missouri into north-central Illinois. As that MCS moved eastward, an outflow boundary moved south and is interacting with a surface boundary stretching across central Missouri. Along that boundary there is a strong gradient of surface based CAPE. Convective initiation is expected between now and 23Z and along and south of the Missouri River as the outflow continues to interact with that frontal boundary. Thunderstorms are expected to follow that CAPE gradient and frontal boundary and travel southeast across central Missouri into south-central Illinois. As of 19:20Z, current ACARS soundings at STL are showing over surface base CAPE values nearing 4000 J/kg. With sufficient instability and 35 knots of 0-6km shear, these storms could become strong to severe with the main threat being strong winds and large hail. The storm threat looks to be out of the area by the evening hours. Hot and humid conditions will continue through the evening as dew points from central Missouri through south-central Illinois are in the mid to upper 70s. Temperatures are continuing to climb and are expected to hit the upper 90s and low 100s by peak heating with heat indexes between 105-110 degrees. The outflow boundary did keep temperatures cooler across northern Missouri and west-central Illinois where temperatures will struggle to reach 90 degrees. The heat advisory continues near and south of the I-70 corridor and is in effect through 8PM tonight. Overnight the low level jet will ramp up and surge moisture into the area just as a mid-level disturbance moves across the Mid- Mississippi River Valley, providing another chance for showers and thunderstorms through Saturday morning along and near the stalled frontal boundary. The boundary is forecast to stall somewhere across the northern 3rd of Missouri. With most unstable CAPE values around 2000 J/kg and strong moisture convergence, overnight rainfall looks promising with some locations could receive an inch or more of rain. By Saturday afternoon, the surface low pressure system that is associated with the stalled surface boundary will begin to move eastward into western Missouri. The surface boundary will slowly shift north, leaving much of the CWA in the warm sector. With the area being in the warm sector, instability will ramp up throughout the day. It is important to note that if the overnight showers linger further into the morning, instability across northern Missouri may be limited. However, in southeast Missouri and south- central Illinois, current guidance has most unstable CAPE values in excess of 2500 J/kg with 1-6km shear greater than 30kts. This environment will be more than enough to support strong to severe storms Saturday afternoon through the early evening. The greatest threats are expected to be strong and damaging winds and large hail. It looks as if LCL heights will remain rather high, limiting the tornado potential. Another round of showers and thunderstorms is forecast late Saturday night into Sunday as the surface low pressure system finally makes its way east and brings a cold front through the area. MMG/Carney .LONG TERM... (Sunday through Next Friday) Issued at 234 PM CDT Fri Jun 30 2023 Deterministic guidance remains in good agreement with respect to the late weekend-early week forecast. The short wave should be passing overhead in the wake of the cold front on Sunday which is likely to continue to produce enough synoptic-scale lift for more convection. Current indications are that lower instability and shear values than today and Saturday should really cut down on the chances for severe weather, but MUCAPE values in excess of 1000 J/Kg still support the inclusion of thunderstorms in the forecast. Weak ridging builds across the Mid Mississippi Valley on Monday, so we should stay largely dry on Monday, though an isolated thunderstorm isn't out of the question. With somewhat cooler air moving in and the potential for clouds/convection on Sunday, highs will likely stay in the 80s...and could be suppressed into the 70s in west central and south central Illinois where there is more likely to occur. With fewer clouds and showers around on Monday, strong July sunshine should let highs rebound back into the upper 80s to mid 90s. The forecast becomes less certain for Tuesday through Friday as at least two short wave troughs, and possibly an MCV two, move across the Midwest. LREF cluster analysis implies decreasing certainty in the forecasts as the number of clusters increases from 2 or 3 solutions for Sunday/Monday, to 3-4 solutions for the rest of the week. Additionally, the differences in the clusters are minor for Sunday/Monday and are primarily with the amplitude of the ridge upstream of Sunday's short wave. The number of clusters increases to 3-4 for Tuesday-Friday, and the differences between clusters becomes more pronounced. EOF patterns suggest both timing and amplitude differences in the weather pattern, particularly with respect to a deepening long wave trough over the eastern U.S. toward the end of the period. Temperature spreads on the box and whisker plots increase correspondingly toward the end of the week as well. However, the pattern does favor warmer temperatures Tuesday/Wednesday ahead of the long wave trough, trending cooler Thursday/Friday with more clouds and precip associated with the trough. Carney && .AVIATION... (For the 00z TAFs through 00z Saturday Evening) Issued at 623 PM CDT Fri Jun 30 2023 Currently, a stalled front is sitting in a line extending roughly from Boone County, MO through Ste. Genevieve County, MO/Randolph County, IL. This has provided a focus for thunderstorm development this afternoon primarily along the I-70 corridor in central and east central Missouri. Some of these thunderstorms have had histories of producing large hail and damaging winds. Thunderstorms are expected to move east this evening ahead of additional thunderstorm development overnight. These thunderstorms will likely be broader in coverage, but weaker in strength, impacting mainly northeast Missouri and west central Illinois. Confidence is high in strong to severe thunderstorms returning Saturday afternoon. Otherwise, VFR conditions are expected through the TAF period. Jaja && .PRELIMINARY POINT TEMPS/POPS... Saint Louis 76 94 71 86 / 70 70 70 60 Quincy 71 86 68 83 / 70 80 80 60 Columbia 73 89 67 87 / 50 70 70 40 Jefferson City 73 92 68 89 / 50 70 60 40 Salem 73 93 69 86 / 70 60 70 70 Farmington 73 97 68 89 / 30 60 60 50 && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Jun 30, 2:59 PM CDT, 6 hours 31 minutes before
Hazardous Weather Outlook National Weather Service St Louis MO 259 PM CDT Fri Jun 30 2023 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-012000- Greene IL-Macoupin IL-Montgomery IL-Bond IL-Fayette IL-Clinton IL- Marion IL-Washington IL-Randolph IL-Adams IL-Brown IL-Pike IL- Calhoun IL-Jersey IL-Madison IL-Saint Clair IL-Monroe IL-Knox MO- Lewis MO-Shelby MO-Marion MO-Monroe MO-Ralls MO-Pike MO-Boone MO- Audrain MO-Moniteau MO-Cole MO-Osage MO-Callaway MO-Montgomery MO- Lincoln MO-Gasconade MO-Warren MO-Saint Charles MO-Franklin MO- Saint Louis MO-Saint Louis City MO-Jefferson MO-Crawford MO- Washington MO-Saint Francois MO-Sainte Genevieve MO-Iron MO- Madison MO-Reynolds MO- 259 PM CDT Fri Jun 30 2023 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Tonight. Scattered thunderstorms are expected tonight. Some of the storms could be severe...primarily this evening. Wind gusts up to 70 mph and 2 inch diameter hail are the primary threats with storms this evening. More storms are likely overnight tonight. Large hail will be a continuing threat with the overnight storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Thunderstorms are likely again on Saturday, mainly in the afternoon. Some storms on Saturday could produce large hail and damaging winds. The chance for storms continues on Sunday, and again Tuesday through Friday. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening. Carney
In the hours before
Local storm report, Jun 30, 9:14 PM CDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
914 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0914 PM Hail 1 SSW Saint John 38.70N 90.35W
06/30/2023 E1.00 inch St. Louis MO Public
&&
PWLocal storm report, Jun 30, 9:17 PM CDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
917 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0916 PM Hail Woodson Terrace 38.73N 90.37W
06/30/2023 E1.50 inch St. Louis MO Trained Spotter
&&
KDLocal storm report, Jun 30, 9:18 PM CDT, 12 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
918 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0918 PM Hail Ferguson 38.75N 90.30W
06/30/2023 M1.00 inch St. Louis MO Public
&&
PWLocal storm report, Jun 30, 9:20 PM CDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
920 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0919 PM Hail Cool Valley 38.73N 90.31W
06/30/2023 E1.00 inch St. Louis MO Trained Spotter
&&
KDLocal storm report, Jun 30, 9:21 PM CDT, 9 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
921 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0909 PM Tstm Wnd Dmg 1 W Ladue 38.64N 90.40W
06/30/2023 St. Louis MO Law Enforcement
Large tree down blocking road.
&&
PWLocal storm report, Jun 30, 9:22 PM CDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service St Louis MO
922 PM CDT Fri Jun 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0901 PM Tstm Wnd Dmg 1 SSW Creve Coeur 38.65N 90.44W
06/30/2023 St. Louis MO Law Enforcement
Large limbs down on roadway.
&&
PWThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 7:11 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair, Washington | 49 min |
| Jun 30, 7:45 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 30 min |
| Jun 30, 8:14 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 31 min |
| Jun 30, 8:38 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Madison | 23 min |
| Jul 1, 1:23 AM CDT | Severe Thunderstorm Warning | LSX | Macoupin, Montgomery | 37 min |
| Jul 1, 2:39 AM CDT | Areal Flood Advisory | LSX | Adams, Brown | 17 min |
| Jul 1, 2:53 AM CDT | Severe Thunderstorm Warning | LSX | Adams, Brown, Pike | 39 min |
| Jul 1, 2:56 AM CDT | Flash Flood Warning | LSX | Adams, Brown | 2 hr |
| Jul 1, 3:10 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 38 min |
| Jul 1, 3:20 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 40 min |
| Jul 1, 3:32 PM CDT | Severe Thunderstorm Warning | LSX | Madison | 43 min |
| Jul 1, 3:39 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 21 min |
| Jul 1, 3:54 PM CDT | Severe Thunderstorm Warning | LSX | Randolph | 51 min |
| Jul 1, 3:58 PM CDT | Severe Thunderstorm Warning | LSX | Madison, Saint Clair | 47 min |
| Jul 1, 4:00 PM CDT | Severe Thunderstorm Warning | LSX | Monroe, Saint Clair | 38 min |
| Jul 1, 4:06 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Jersey | 39 min |
| Jul 1, 4:08 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Fayette, Marion | 37 min |
| Jul 1, 4:16 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Washington | 14 min |
| Jul 1, 4:21 PM CDT | Severe Thunderstorm Warning | LSX | Bond, Clinton, Montgomery | 39 min |
| Jul 1, 4:34 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Randolph, Saint Clair, Washington | 41 min |
| Jul 1, 4:39 PM CDT | Severe Thunderstorm Warning | LSX | Calhoun, Greene, Pike | 18 min |
| Jul 1, 4:54 PM CDT | Tornado Warning | LSX | Washington | 20 min |
| Jul 1, 5:04 PM CDT | Areal Flood Advisory | LSX | Washington | 3 hr |
| Jul 1, 5:13 PM CDT | Severe Thunderstorm Warning | LSX | Marion | 47 min |
| Jun 30, 7:14 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lincoln, Montgomery, Pike | 46 min |
| Jun 30, 7:53 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Warren | 33 min |
| Jun 30, 8:56 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis, City of Saint Louis | 34 min |
| Jun 30, 9:09 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis | 23 min |
| Jun 30, 9:35 PM CDT | Severe Thunderstorm Warning | LSX | Saint Charles, Saint Louis, Warren | 19 min |
| Jun 30, 9:41 PM CDT | Areal Flood Advisory | LSX | Saint Louis, City of Saint Louis | 3 hr |
| Jul 1, 1:49 AM CDT | Areal Flood Advisory | LSX | Monroe, Shelby | 110 min |
| Jul 1, 3:06 AM CDT | Severe Thunderstorm Warning | LSX | Callaway | 39 min |
| Jul 1, 3:18 AM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 42 min |
| Jul 1, 2:34 PM CDT | Severe Thunderstorm Warning | LSX | Crawford | 41 min |
| Jul 1, 2:48 PM CDT | Severe Thunderstorm Warning | LSX | Washington | 32 min |
| Jul 1, 2:59 PM CDT | Severe Thunderstorm Warning | LSX | Franklin, Jefferson, Washington | 46 min |
| Jul 1, 3:36 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Saint Louis | 3 hr |
| Jul 1, 5:16 PM CDT | Areal Flood Advisory | LSX | Saint Charles, Warren | 3 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2023Severe Thunderstorm Warnings in Missouri, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.